# SDR ASAA2021052534907

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,556 hours, 13,505 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Faulted
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF # 1 FAIL INDICATED ALL RADIO DISPLAYS. GROUNDED - YES. RESET CIRCUIT BRAKER FOR HF 1, P18-2, E-11. OPS CHECKED GOOD. ALL DISPLAYS NORMAL. REF B737-800 AMM 20-60-01-860-801.
